MAUDE Adverse Event Report: SYNTHES GMBH TI MATRIXMANDIBLE 7X23 ANGLE RECON PL LEFT 2.5MM THICK; PLATE, BONE

SYNTHES GMBH TI MATRIXMANDIBLE 7X23 ANGLE RECON PL LEFT 2.5MM THICK; PLATE, BONE
Model Number 04.503.739
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Event occurred on an unknown date in (b)(6) 2023.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Part # 04.503.739, synthes lot # h744517, supplier lot # n/a, release to warehouse date:08 oct 2018, manufactured by: synthes elmira.No ncrs were generated during production.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from singapore reports an event as follows: it was reported that on an unknown date in (b)(6) 2023, the matrixmand recon plate was broken during pre-bending.There was no reported patient impact.No further information is available.This report is for a ti matrixmandible 7x23 angle recon pl left 2.5mm thick.This is report 1 of 1 for (b)(4).

Brand Name
TI MATRIXMANDIBLE 7X23 ANGLE RECON PL LEFT 2.5MM THICK
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
ELMIRA
35 airport road
horseheads NY 14845
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16420391
Report Number8030965-2023-02178
Device Sequence Number5721966
Product Code JEY
UDI-Device Identifier10887587022871
UDI-Public(01)10887587022871
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K063790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.739
Device Catalogue Number04.503.739
Device Lot NumberH744517
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2023
Initial Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown